# SDR SWAA2019120939483

- Difficulty date: November 29, 2019
- Submitted: December 9, 2019
- Operation: Air carrier
- Aircraft: N7849A
- Make and model: Boeing 737-71B
- Aircraft serial: 29367
- Aircraft time: 39,707 hours, 25,985 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 286A3142
- Condition: Damaged
- Location: Lavatory Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAV A LOWER EXIT LIGHT WIRE DAMAGED A/C SIDE.          / R&R CONTACT SPLICE D3664 PER WDM AND SWPM.
